# SDR MASA200602052

- Difficulty date: August 6, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 3,871 hours, 2,848 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ASH 2920 PHX - STRONG ODOR AND HAZE IN CABIN AND FLIGHT DECK AFTER APU SHUT DOWN.  MX FOUND APU OVER SERVICED AND DRAINED EXCESS OIL.  PERFORMED ENGINE RUNS AND CYCLED BLEEDS WITH NO DEFECTS NOTED.
